# SDR SWIA20251002802

- Difficulty date: August 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 47,857 hours, 41,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE 620JL HAS DENT (4.5" X 2.5" X 5/32") ON NOSE @ APPROX. WS.96.34.  (FILED CLOSED)REMOVED AND REPLACED THE RH WING LEADING EDGE SKIN FROM WS 86.450  TO WS 139.54 IN REFERENCE WITH THE SRM 51-42-06, SRM 51-40-11 AND SRM 57-41-31. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337. REF CP 30829949 FOR A POLISHING SURFACE FINISH.
